# SDR DALA2024080107665

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 111,603 hours, 16,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 EMERGENCY EXIT LIGHTS AT DOORS 2L AND 2R ARE FLICKERING NONSTOP. CORRECTIVE ACTION: TS PER B767-300 WDM 33-51-11. FOUND HIGH RESISTANCE ON PIN 1 OF CONECTOR D95363P. FOUND TERMINAL LOOSE ON GD9761-DC. RESERCURED LOOSE TERMINAL. HIGH RESISTANCE NO LONGER PRESENT. EXIT LIGHTS OPS CHL NML (6181952)
